MAUDE Adverse Event Report: TITAN SPINE, INC. ADAPTIX¿ INTERBODY SYSTEM WITH TITAN NANOLOCK¿ SURFACE TECHNOLOGY; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT,

TITAN SPINE, INC. ADAPTIX¿ INTERBODY SYSTEM WITH TITAN NANOLOCK¿ SURFACE TECHNOLOGY; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT,
Model Number 84332412
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Pain (1994)
Date of Event 11/03/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Information was received via a manufacturer representative regarding a patient with pre-op diagnosis for mistlif therapy.It was reported that the cage back out.Patient had lower back pain since 15th days radiating to lower limb.R>l.Ct scan showed displaced fusion device at l5 s1 level causing stenosis after the 1st surgery.Revision case done on (b)(6) 2021.And the cage was explanted by open revision surgery.The cage was replaced by patient autograft only.No cage was implanted again.After the revision surgery patient is ok.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
ADAPTIX¿ INTERBODY SYSTEM WITH TITAN NANOLOCK¿ SURFACE TECHNOLOGY
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT,
Manufacturer (Section D)
TITAN SPINE, INC.
mequon research center
6140a west executive drive
mequon WI 53092
Manufacturer (Section G)
TITAN SPINE, INC.
mequon research center
6140a west executive drive
mequon WI 53092
Manufacturer Contact
glen belmer
1800 pyramid place
memphis, TN 38132
6122713209
MDR Report Key12888830
Report Number3006340236-2021-00028
Device Sequence Number16516988
Product Code MAX
UDI-Device Identifier00763000202910
UDI-Public00763000202910
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K201267
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number84332412
Device Catalogue Number84332412
Device Lot NumberTM0128411
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/08/2021
Initial Report FDA Received Date11/29/2021
Date Device Manufactured10/07/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown